Blank Cover Image

Journal of differential geometry

資料種別:
雑誌
責任表示:
Lehigh University
言語:
英語
出版情報:
Bethlehem, Pa. : Lehigh University
形態:
v. ; 26 cm
著者名:
Lehigh University <DA04831680>  
ISSN:
0022040X  CiNiiarticles
巻次(年次):
Vol. 1, no. 1 (Mar. 1967)-
書誌ID:
AA00696691
子書誌情報
Loading
所蔵情報
近くの請求記号の本を見る Loading virtual-shelf information
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Lehigh University

Elsevier Science Publishers

Guest, Martin A., Miyaoka, Reiko, Ohnita, Yoshihiro, Conference on Integrable Systems in Differential Geometry

American Mathematical Society

Conference on Geometry and Topology, Hsiung, Chuan-Chih, 1916-, Yau, Shing Tung, 1949-, Lehigh University

International Press

Graustein, William C. (William Caspar), 1888-1941

Dover Pub.

Conference on Geometry and Topology, Hsiung, Chuan-Chih, 1916-, Lehigh University

Lehigh University

Stoker, J. J. (James Johnston), 1905-

New York University, Courant Institute of Mathematical Sciences

Kreyszig, Erwin

Dover Publications

American Mathematical Society, Allendoerfer, Carl B. (Carl Barnett), 1911-1974, Symposium in Pure Mathematis

American Mathematical Society